دانلود مقاله ISI انگلیسی شماره 51437
عنوان فارسی مقاله

انتقال ریسک مطلوب تحت اقدامات ریسک بر اساس چندک

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
51437 2013 14 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Optimal risk transfer under quantile-based risk measurers
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Insurance: Mathematics and Economics, Volume 53, Issue 1, July 2013, Pages 252–265

کلمات کلیدی
کمبود موردانتظار ؛ ریسک تحریف اندازه گیری؛ اصل حق بیمه؛ بیمه اتکایی بهینه؛ ارزش در معرض ریسک کوتاه دم ؛ ارزش در معرض ریسک
پیش نمایش مقاله
پیش نمایش مقاله انتقال ریسک مطلوب تحت اقدامات ریسک بر اساس چندک

چکیده انگلیسی

The classical problem of identifying the optimal risk transfer from one insurance company to multiple reinsurance companies is examined under some quantile-based risk measure criteria. We develop a new methodology via a two-stage optimisation procedure which not only allows us to recover some existing results in the literature, but also makes possible the analysis of high-dimensional problems in which the insurance company diversifies its risk with multiple reinsurance counter-parties, where the insurer risk position and the premium charged by the reinsurers are functions of the underlying risk quantile. Closed-form solutions are elaborated for some particular settings, although numerical methods for the second part of our procedure represent viable alternatives for the ease of implementing it in more complex scenarios. Furthermore, we discuss some approaches to obtain more robust results.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.